# SDR LR7A01005

- Difficulty date: March 1, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 31,287 hours, 18,591 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 3538931
- Part serial: NSN
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTNING STRIKE INSPECTION PER HN51147 FOUND HSS 311 RT ELEVATOR TIP HOLED APPROX 1.5 INCH X 1.75 INCH.  ACCOMPLISHED TEMPORARY REPAIR IAW LAC MEA 382-55-01-017. PERMANENT REPAIR ACCOMPLISHED AT WSAP DURING SCHEDULED C CHECK BY TIP FABRICATION AND INSTALLATION IAW SRM SMP 583-55-30-01.  NR 2005.
